zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Substitution systems and the three versions of distributional chaos. (English) Zbl 1151.37307
Summary: There are three types of distributional chaos, namely DC1, DC2 and DC3. In this paper we present two constant-length substitution systems, one is DC2 but not DC1, and the other is DC3 but not DC2. (In this paper, chaos means existence of an uncountable scrambled set of the corresponding type while the existing examples deal with single pairs of points only.)

37B99Topological dynamics
Full Text: DOI
[1] Schweizer, B.; Smital, J.: Measure of chaos and a spectral decomposition of dynamical systems of interval. Trans. amer. Math. soc. 344, 737-754 (1994) · Zbl 0812.58062
[2] Guirao, J. L. G.; Lampart, M.: Relations between distributional, Li -- Yorke and $\omega $ chaos. Chaos solitons fractals 28, 788-792 (2006) · Zbl 1106.37005
[3] Wang, L. D.; Huang, G. F.; Huan, S. M.: Distributional chaos in a sequence. Nonlinear anal. 67, 2131-2136 (2007) · Zbl 1121.37018
[4] Oprocha, P.; Wilczynski, P.: Distributional chaos via semiconjugacy. Nonlinearity 20, 2661-2679 (2007) · Zbl 1131.37017
[5] Liao, G. F.; Wang, L. D.; Duan, X. D.: A chaotic function with a distributively scrambled set of full Lebesgue measure. Nonlinear anal. 66, 2274-2280 (2007) · Zbl 1118.28010
[6] Oprocha, P.; Wilczynski, P.: Shift spaces and distributional chaos. Chaos solitons fractals 31, 347-355 (2007) · Zbl 1140.37303
[7] Forti, G. L.; Paganoni, L.; Smital, J.: Dynamics of homeomorphisms on minimal sets generated by triangular mappings. Bull. austral. Math. soc. 59, 1-20 (1999) · Zbl 0976.54043
[8] Babilonova, M.: Distributional chaos for triangular maps. Ann. math. Sil. 13, 33-38 (1999) · Zbl 0944.37011
[9] Smital, J.: Various notions of chaos, recent results, open problems. Real anal. Exchange 26, 81-86 (2002)
[10] Balibrea, F.; Smital, J.; Stefankova, M.: The three versions of distributional chaos. Chaos solitons fractals 23, 1581-1583 (2005) · Zbl 1069.37013
[11] Gottschalk, W.: Substitution minimal sets. Trans. amer. Math. soc. 109, 467-491 (1963) · Zbl 0121.18002